Hello everyone my name is Fred; I am an expat American living in Australia.
I was diagnosed with CML almost 3 years ago and have been on Glevic since Jun 04 my CML numbers are good but I have problems now with Potassium and Magnesium being very low (every time I get a bone marrow done they freak out on my Potassium and will not let me out until they can get it back up).
Some days I just do not feel much like taking the 600mg of Glevic due to the side effects that I get which are:
1. About 20 % of the time I feel pretty off and weak for about 2 – 3 hours.
2. Minor upset stomach almost all the time.
3. Having to eat extra to keep the stomach for getting too upset.
It is hard sometimes to even complain about any of these issues as I feel that I should be so grateful for Glevic (and I am) but the issues are still there and just get to you when it is day in and day out.
The other point I wanted to raise also seem minor but weight gain, I have put on about 10 kgs since going on Glevic and find it harder to lose the weight then before this might be simply because I am getting older, thought.
This is a great site a big thank you to the originators of it.